Loading...

awagner's Recent CancerCompass Activity

  • awagner has created a new message board discussion

    hello everyone, I am starting to feel some mild back pain that is a side effect from Avastin. Has anyone else had this, and if so what did you do to help it ?

    May 03 at 11:33 PM view discussion
    • awagner has replied to a post on the message board

      I have a grade 3 astrocytoma. I had 2 artial resections,  radiation, temodar biopwy, and started a clinical trial  but had to stop becase symptoms from tumor caused the left side of my body to become numb. So, my NO put me on Avastin and BVNU right away !

      April 19 at 7:39 PM view post
      • awagner has replied to a post on the message board

        What is really bothering me is that I have to go through this chemo and deal with the side effects that will effect my quality of life. But I know that I have to way the benefits to the risk.

        April 19 at 4:51 PM view post
        • awagner has replied to a post on the message board

          What treatment are you on now ? I just started Avastin with BCNU ?

          April 19 at 1:28 AM view post
          • awagner has replied to a post on the message board

            Thank you Sarah, This is something I need to keep in mind.

            April 18 at 11:27 PM view post
            • awagner has replied to a post on the message board

              Thank you Pam

              April 18 at 11:26 PM view post
              • awagner has created a new message board discussion

                 People always tell me that I will beat this illness. I have been frighting for 11 years now. My tumor has now changed to grade III Atrocytoma. I was so depressed that I was about to give up because I feel no matter what treatment I get this tumor will never go away so why bother anymore ! So, when people tell me I can beat this I don't think they understane that there is no cure for this type of cancer. Has any...

                April 18 at 7:01 PM view discussion
                • awagner has replied to a post on the message board

                  Thank you for your response. I found out my breathing problem is a result if the side effect from the steroid I'm on

                  April 18 at 12:55 AM view post
                  • awagner has created a new message board discussion

                     I have been having trouble catching my breath even when I'm sitting. My NO thought it may have been a blood clot in my chest, but the ct scan came back negative. I am still experiencing this symptom. I am going to talk to my NO about this again. All I would like to know is if anyone else has had something like this ?

                    April 13 at 3:19 AM view discussion
                    • awagner has created a new message board discussion

                      Has anyone been on Carmustin(BCNU) ? And if so, how did it work for you and what side effets did you expeerience ?

                      April 08 at 4:49 PM view discussion
                      Loading...
                      Load more activity
                      Loading more activity

                      About awagner

                      Patient
                      Brain Cancer
                      After Treatment, Alternative Treatments, Cancer Diagnosis, Cancer Treatments, Chemotherapy, Clinical Trials and Research, Emotional Support, Side Effects, Surgery

                      We care about your feedback. Let us know how we can improve your CancerCompass experience.